... this iam am geting headaces and feel nasty after 7 days of feeling good now starting to wonder if a 2mg cut in doage my be to drastic please respond thank you
I hope you're not thinking of jumping off at 2mgs because you will suffer greatly. Suboxone is nothing like heroin or morphine like opiates. You need to wean down slowly .1mg every 4-6 weeks and then when you get to 1mg you drop to .5mg and then you take .5 every other day ect.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2009 • 1 answer
Posted 29 Apr 2010 • 3 answers
Posted 4 Jun 2011 • 6 answers
Posted 11 Sep 2011 • 1 answer
Suboxone - I have been taking subs for about one year now I am taking 4mgs twice a day I have 6 8mg?
Posted 24 Nov 2011 • 4 answers